# SDR USAA000789

- Difficulty date: June 5, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .125 INCH, STATION 380 EQUIP COOLING DUCT.  INSTALLED DOUBLER PER TR 53-30-04 DWG NR 65C33930.  (M)
